# SDR DL73E010420

- Difficulty date: March 11, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- Aircraft time: 36,250 hours, 30,762 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300301
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD LT AND RT SIDE CHORDS WERE FOUND CRACKEDWHILE ACCOMPLISHING INSPECTIONS PER S/B 737-53A1173. THE CHORDS WERE REPLACED PER ERA 397346-14AD AT CV.
